# SDR UALA2011020100547

- Difficulty date: February 1, 2011
- Submitted: February 3, 2011
- Operation: Air carrier
- Aircraft: N220UA
- Make and model: Boeing 777222
- Aircraft serial: 30223
- Aircraft time: 40,471 hours, 5,032 cycles
- Engine: Pwa PW4090
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Part number: W41183001B14
- Condition: Shorted
- Location: Lt Tru
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT TRU CB POPPED & WILL NOT RESET.  FOUND W4118-3001B-14 SHORTED IN HALF, REPAIRED WIRE AND PROVIDED CLEARANCE.  DC STBY PWR, SYS OP TEST PASS.
